Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Compact holomorphically convex subsets of a Stein manifold


Authors: Reese Harvey and R. O. Wells
Journal: Trans. Amer. Math. Soc. 136 (1969), 509-516
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1969-0235158-8
MathSciNet review: 0235158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan, ``Variétés analytiques complexes et cohomologie,'' pp. 41-55, in Colloque sur les fonctions de plusiers variables, Brussels, 1953. MR 0064154 (16:235a)
  • [2] -, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France 85 (1957), 77-99. MR 0094830 (20:1339)
  • [3] R. Godement, Topologie algébrique et théorie de faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [4] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [5] A. Martineau, Les hyperfunctions de M. Sato, Séminaire Bourbaki, 13 (1961).
  • [6] H. Rossi, On envelopes of holomorphy, Comm. Pure Appl. Math. 16 (1963), 9-17. MR 0148940 (26:6436)
  • [7] M. Sato, Theory of hyperfunctions. II, J. Fac. Sci. Univ. Tokyo Sect. I 8 (1960), 387-437. MR 0132392 (24:A2237)
  • [8] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)
  • [9] R. O. Wells, Jr., ``Holomorphic hulls and holomorphic convexity,'' in Proceedings of the conference on complex analysis, Rice University, 1967, Rice Univ. Studies, Vol. 54, Houston, Texas, (to appear). MR 0241690 (39:3029)
  • [10] -, Holomorphic hulls and holomorphic convexity of differentiable submanifolds, Trans. Amer. Math. Soc. 132 (1968), 245-262. MR 0222340 (36:5392)
  • [11] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math. 69 (1959), 713-717. MR 0177422 (31:1685)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0235158-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society